| Model Number |
3889-33 |
| Medical Device Problem Codes |
Break (1069); Device Damaged Prior to Receipt by User (1570); Human-Device Interface Problem (2949)
| Health Effect - Clinical Codes |
Therapeutic Effects, Unexpected (2099); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer¿s representative (rep) regarding a trial patient using an external neurostimulator (ens).It was reported that during implant the surgeon was attempting to place the lead and having trouble.The hcp noticed the lead was punctured right above the electrodes and they had to use a different lead.The rep reported the issue was occurring out of the box.No patient symptoms were reported.No further complications were reported.Additional information was received on 2019-jun-25 from a healthcare provider (hcp) via a manufacturer¿s representative (rep) indicating that the issue occurred during an advanced evaluation procedure.No further complications were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received from a healthcare provider (hcp) via a manufacturer¿s representative (rep) indicating that the hcp inserted the lead into the introducer sheath and noticed the lead was defective.The stimulation provided no motor response, sot the defective lead was replaced.No further complications were reported.
Additional Manufacturer Narrative
Analysis of the lead lot number va1zj1b found the stylet wire has perforated the conductor coils near the distal end of the lead.The outer insulation is separated at the butt joint.The #3 electrode is scratched.Procedural non-conformance.Analysis identified that the stylet coil was perforated by the stylet (x) cm from the distal end.If information is provided in the future, a supplemental report will be issued.